# SDR CALA2013112100860

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 24,493 hours, 8,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A23024
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR ESCAPE SLIDE COVER IS WORN AT FWD & AFT SIDE AT INTERIOR SIDE OF OUTER COVER.  TRIMMED OUT DAMAGE & INSTALLED REPAIR DOUBLERS IAW ECRA 2560- 02597.
